Spectral theory for Maxwell's equations at the interface of a metamaterial. Part I: Generalized Fourier transform.

2017
Publication type:
Paper in peer-reviewed journals
Journal:
Commun. Part. Diff. Eq., vol. 42 (11), pp. 1707-1748
arXiv:
images/icons/icon_arxiv.png 1610.03021
BibTeX:
@article{Cas-Haz-Jol-2017,
    author={Maxence Cassier and Christophe Hazard and Patrick Joly },
    title={Spectral theory for Maxwell's equations at the interface of a 
           metamaterial. Part I: Generalized Fourier transform. },
    journal={Commun. Part. Diff. Eq. },
    year={2017 },
    volume={42 (11) },
    pages={1707--1748},
}